American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] George Grätzer, Ivan Rival and Nejib Zaguia. A correction to ``Small representations of finite distributive lattices as congruence lattices''. Proc. Amer. Math. Soc. 126 (1998) 2509-2510. MR 1600148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. A. Davey and H. A. Priestley. Optimal natural dualities. II: General theory. Trans. Amer. Math. Soc. 348 (1996) 3673-3711. MR 1348858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George Grätzer, Ivan Rival and Nejib Zaguia. Small representations of finite distributive lattices as congruence lattices . Proc. Amer. Math. Soc. 123 (1995) 1959-1961. MR 1301499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Grätzer, H. Lakser and E. T. Schmidt. Congruence lattices of small planar lattices . Proc. Amer. Math. Soc. 123 (1995) 2619-2623. MR 1301498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xiao Quan Xu. Construction of homomorphisms of $M$-continuous lattices . Trans. Amer. Math. Soc. 347 (1995) 3167-3175. MR 1286011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James B. Hart and Constantine Tsinakis. Decompositions for relatively normal lattices . Trans. Amer. Math. Soc. 341 (1994) 519-548. MR 1211409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Grätzer and E. T. Schmidt. ``Complete-simple'' distributive lattices . Proc. Amer. Math. Soc. 119 (1993) 63-69. MR 1150651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. E. Adams and R. Beazer. Distributive lattices having $n$-permutable congruences . Proc. Amer. Math. Soc. 113 (1991) 41-45. MR 1057741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos C. Huerta. Measure requirements on distributive lattices for Boolean algebras and topological applications . Proc. Amer. Math. Soc. 106 (1989) 307-308. MR 937013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[12] Arif Kaya and M. Satyanarayana. Semirings satisfying properties of distributive type . Proc. Amer. Math. Soc. 82 (1981) 341-346. MR 612715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Markowsky. Free completely distributive lattices . Proc. Amer. Math. Soc. 74 (1979) 227-228. MR 524290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karl H. Hofmann and Jimmie D. Lawson. The spectral theory of distributive continuous lattices . Trans. Amer. Math. Soc. 246 (1978) 285-310. MR 515540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Morgan Ward and R. P. Dilworth. Residuated lattices . Trans. Amer. Math. Soc. 45 (1939) 335-354. MR 1501995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1